Lou Shituo ; Yao Qi - Estimate of sums of Dirichlet series

hrj:128 - Hardy-Ramanujan Journal, January 1, 1994, Volume 17 - 1994 - https://doi.org/10.46298/hrj.1994.128
Estimate of sums of Dirichlet seriesArticle

Authors: Lou Shituo 1; Yao Qi 1

This paper discusses the problem of primes in short intervals using certain analytical considerations involving mean value estimates for products of Dirichlet polynomials and series.

Volume: Volume 17 - 1994
Published on: January 1, 1994
Imported on: March 3, 2015
Keywords: set of complementary partial sums,gaps between consecutive primes,[MATH] Mathematics [math]

Consultation statistics

This page has been seen 162 times.
This article's PDF has been downloaded 158 times.